Pro-torus actions on Poincare duality spaces


Creative Commons License

Oezkurt A. A. , Doenmez D.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.116, no.3, pp.293-298, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 116 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1007/bf02829746
  • Title of Journal : PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Page Numbers: pp.293-298

Abstract

In this paper, it is shown that some of the results of torus actions on Poincare duality spaces, Borel's dimension formula and topological splitting principle to local weights, hold if 'torus' is replaced by 'pro-torus'.